# SDR FDEA201408062098

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 80,923 hours, 26,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARB2431509
- Condition: Cracked
- Location: Te Flap
- Part time: 80,923 hours, 26,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD HINGE FWD SUPPORT RT FITTING PN ARB2431-509 HAS A CRACK ON FWD END. COMPLIED WITH IN EA T 8-5710-T310392 P1/SEQ 809.
